MathSciNet Relay Station
MathSciNet bibliographic data
MR1002150 57R20 (57N13 57R15)
Arapura, Donu A short proof of Rohlin's theorem for complex surfaces. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1143–1144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement